# SDR USAA980472

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547251
- Condition: Cracked
- Location: Bs 727
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK OUTER CHORD STATION 727 STRINGER 14L.  INSTALLED REPAIR FILLER, DOUBLER AND STRINGER CLIP PER EA 62614.  (M)
